Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2791778
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Richard Evan Schwartz
Title: Outer billiards on kites
Additional book information: Annals of Mathematics Studies, 171, Princeton University Press, Princeton, New Jersey, 2009, xiv+306 pp., ISBN 978-0-691-14249-4

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Serge Tabachnikov
Affiliation: Department of Mathematics, Penn State, University Park, Pennsylvania 16802
Journal: Bull. Amer. Math. Soc. 48 (2011), 285-291
MSC (2000): Primary 37D50; Secondary 37E99, 52C23
Published electronically: October 20, 2010
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.